About a week into the program I noticed I was talking alot in my sleep (which I never did before). I wake myself up talking. I also have horrible nightwares which I wake up screaming in the middle of the night. My muscles through out my body seem to twitch all the time... regardless of wether I'm asleep or not. I don't know if these symptoms could be related to the suboxone, but it's the only "new" thing that I've been taking. Anybody else have any problems with this? Please help!
That sounds like restless leg syndrom. It can really be a pain. It sounds like oyur on a good dose but I believe it is also a symptom of withdrawl. I would check the times your taking your dose to ensure your covered while your asleep and your bodies not going into withdraw causing the nightmares, night talking, and restless leg. The nightmares my be a result of stress, tension that would working out mentally while you sleep. I would speak to you physician. Good Luck!
16mgs is kinda high and that's likely what is causing your problems. Talk to your doctor and see if he/she agrees with you coming down a bit. Most people function fine with 4-12mgs a day. There is a saying when using Buprenorphene and that is "less is more" and "less is best". You are most likely on to high a dose so try and come down to 12mgs. If your symptoms improve then you can decide whether you need to come down anymore or not..Good luck... Dave
The two above answers are probably right on but I have also found that over the years, anytime I am taking a new medicine or stoppping one, my sleep is the first thing to be affected one way or another. I agree - talk to your Dr. Restless leg syndrome is awful and I always relate it to withdrawal from something but it is awful and so are the meds for it. This too shall pass hopefullyGood Luck
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 7 Nov 2010 • 2 answers
Posted 30 Jun 2011 • 2 answers
Posted 29 Jan 2012 • 2 answers
Posted 6 Feb 2013 • 4 answers